Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online
Ask a Urologist   »  

Foul odor of urine, burning urination, lower back pain, frequent urination, feeling unwell

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
i am generally feeling unwell, my urine has a bad smell, burning feeling when passing urine, pains in my lower back, urinating more than usual.
Posted Wed, 23 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rakesh Madhyastha 26 minutes later

Thanks for the query

It looks like you are suffering from a urine routine and culture along with complete blood count and an ultrasound scan of the renal system including Prostate.
2. You will have to be put on antibiotics. Most commonly a Fluroquinolone like Tab Levofloxacin for 14 days followed by a repeat urine routine.
3. If the urine grows an organism the antibiotic can be changed to what that organism is sensitive to.
4. Drink plenty of water
5. Use protection during intercourse and your partner should undergo a urine routine as well.

I hope I was of help, If there are no further queries please accept my answer.

I wish you good health and a speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor